Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 8, issue 6
Nonlin. Processes Geophys., 8, 449–465, 2001
https://doi.org/10.5194/npg-8-449-2001
© Author(s) 2001. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Quantifying Predictability

Nonlin. Processes Geophys., 8, 449–465, 2001
https://doi.org/10.5194/npg-8-449-2001
© Author(s) 2001. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  31 Dec 2001

31 Dec 2001

The predictability of large-scale wind-driven flows

A. Mahadevan et al.

Viewed

Total article views: 1,070 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
525 446 99 1,070 116 98
  • HTML: 525
  • PDF: 446
  • XML: 99
  • Total: 1,070
  • BibTeX: 116
  • EndNote: 98
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 13 Jul 2020
Publications Copernicus
Download
Citation